I have taken Bupropion 150 mg XL (CVS pharmacy) daily for depression.
I am very sensitive to medications in general, usually prescribed to lowest dosage. Tried multiple antidepressants, but no more than first 1 or 2 days because of side effects.

When I first started Bupriopion, I felt great, unbelievably. No side effect at all. No feeling of tiredness and heaviness. This is a first time that I felt benefit from antidepressant and I thought finally I found the one. Day 3 at night, I suddenly felt chest pain, swelling around throat, increased heart beat, twitching all over the body. Hard to fall asleep because my body was awake. Day 4 morning, the symptoms got a little bit better, so I took it again. Then, I felt really off both physically and mentally. Swelling throat, muscle stiffness (and feeling like my arm twisted), shaking (left arm and leg) really interfered with work (e.g., typing). So, I wanted to take a rest, but I found myself behave "crazy"--constantly moving around home, switching tasks (too many things to do), constantly eating (even though not hungry). Just not myself at all. Worst for the 3-8 hours after I took it.

I didn't take it this morning. I still feel a little bit of swelling throat. But, I woke up with a clam mind and almost muscle stiffness/twisting feeling.

Questions:
1. For those who have had similar side effects, what did you do? Lowered dosage (e.g., 100 mg/day, is it possible, btw?)? Because the first three days I felt good with no side effect, I am thinking lower dose might work without side effects. Anyone experienced similar situation?
2. I stopped taking it today, but then I found horror stories when withdrawn.
I was on 150 mg/day for only 4 days, though. It would be OK?